Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




72 Publications

2012 | Journal Article | IST-REx-ID: 3257 | OA
Generalized roof duality and bisubmodular functions
V. Kolmogorov, Discrete Applied Mathematics 160 (2012) 416–426.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Technical Report | IST-REx-ID: 5396 | OA
Approximating marginals using discrete energy minimization
F. Korc, V. Kolmogorov, C. Lampert, Approximating Marginals Using Discrete Energy Minimization, IST Austria, 2012.
View | Files available | DOI
 

Search

Filter Publications